# SDR VNAA2010070200015

- Difficulty date: June 28, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 14,574 hours, 15,281 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 1014575
- Part serial: 10007340
- Condition: Blown
- Location: Lt Mlg
- Part time: 145 hours, 148 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LOUD BANG ON ROTATION, ALONG WITH WEIGHT-ON-WHEELS (WOW) INPUT AND ANTI-SKID INBOARD MESSAGES, DURING TAKEOFF FROM CLT.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LEFT INBOARD MAIN LANDING GEAR (MLG) TIRE BLOWN AND ASSOCIATED DAMAGE.  MAINTENANCE REMOVED AND REPLACED THE LEFT INBOARD AND LEFT OUTBOARD MLG WHEEL ASSEMBLIES, THE LEFT INBOARD FLAP AND THE LEFT INBOARD MLG HARNESS.  THE LEFT FLAP STUB FAIRING WAS REPAIRED AND HYDRAULIC LINES WERE REPAIRED / REPLACED.  CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  ALL WORK WAS ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS.
